California, 2007Heat in California, April 5, 2007
April 5, 2007 · NWS STO · 1 event in 1 county or zone
High pressure over the region led to higher than normal temperatures across the Sacramento Valley.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High pressure over the region led to higher than normal temperatures across the Sacramento Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before the first event at Apr 4, 8:00 PM PST, 4 hours earlier.
Area forecast discussion, Apr 4, 8:00 PM PST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
900 PM PDT TUE APR 4 2007
.DISCUSSION...
WEAK RIDGE OVER NORTHERN CALIFORNIA THE NEXT COUPLE DAYS WITH A LOW
OFFSHORE SOUTHERN CALIFORNIA THURSDAY AND MOVING INLAND FRIDAY. SOME
INSTABILITY OVER THE SIERRA AS A WEAK SHORTWAVE MOVES THROUGH
TOMORROW AND AS THE DEFORMATION AXIS IS OVER THE AREA ON FRIDAY.
THIS INSTABILITY COULD SQUEEZE OUT SOME ISOLATED SHOWERS IN THE
SIERRA. A PIECE OF ENERGY FROM THE GULF OF ALASKA LOW AND MOVES
THROUGH NORTHERN CALIFORNIA ON SATURDAY. THIS WILL BRING COOLER
TEMPERATURES AND A CHANCE OF SHOWERS. ALTHOUGH THERE IS STILL
UNCERTAINTY IN THE STRENGTH AND THE TRACK OF THIS LOW. THE MODELS
SEEM TO BE SENDING SEVERAL WAVES THROUGH INTO EARLY NEXT WEEK. WITH
THE STORM TRACK RUNNING THROUGH FAR NORTHERN CALIFORNIA WE WILL SEE
PERIODS OF SHOWERS NEXT WEEK.
&&
.AVIATION...
VFR CONDITIONS WITH MID TO HIGH LEVEL CLOUDS OVER THE AREA THROUGH
TOMORROW EXCEPT SOME ISOLD IFR CONDITIONS IN THE BAY AREA 12Z-17Z. SOME
CUMULUS MAY BUILD OVER THE SIERRA TOMORROW AFTERNOON WITH AN
ISOLATED SHOWER AND MVFR CONDITIONS POSSIBLE.
&&
.STO WATCHES/WARNINGS/ADVISORIES...NONE
&&
Hazardous weather outlook, Apr 4, 6:00 AM PST, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT WED APR 4 2007
CAZ013>019-063-064-066>069-041400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT WED APR 4 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY
POTENTIAL EXISTS FOR STRONG ISOLATED THUNDERSTORMS SATURDAY
AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.
THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
JCLAPP
Heat, Northern Sacramento Valley
- When
- April 5, 12:00 AM PST to 11:59 PM PST
- Where
- Northern Sacramento Valley forecast zone
- Reported by
- ASOS
A daily high temperature record of 89 degrees was set at the Redding airport. The previous record was 86 degrees set in 1985.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lake-Effect Snow in New York, April 5 to 8, 2007$65,000 · 5 events
- Frost and Freeze in Illinois, April 5 to 13, 200735 events
- Frost and Freeze in Kentucky, April 5 to 10, 200734 events
- Frost and Freeze in Kentucky, April 5, 200722 events
- Winter Storm and Winter Weather in Kansas, April 5, 20071 injured · $3,000 · 13 events
- Lake-Effect Snow in Ohio, April 5 to 6, 2007$25,000 · 1 event
- Frost and Freeze in Illinois, April 5, 200719 events
- Drought in Mississippi, April 5 to 30, 200714 events
- Frost and Freeze in Missouri, April 5, 200711 events
- Frost and Freeze in New Jersey, April 5 to 11, 20079 events
- Frost and Freeze in West Virginia, April 5, 20077 events
- Frost and Freeze in Virginia, April 5, 20076 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17532.